anyone every get the feeling like you insides are shaking... seems like when my anxiety is up i get that feeling. its weird but i just try and tell myself its normal for anxiety
when I went through my episodes of anxiety/panic/depression several years ago you know I vividy remember exactly what you are talking about I recall the feeling that my insides (from one place in my body to the other felt like this shakey involuntary action) I agree with you it always seemed like the times I noticed it more was when I was having a high stress level, and I did just what you say you do I told myself I was just nervous and my body was reacting to what was going on on the outside, it did over time get better, it is just a very unsettling feeling, I hope things start and continue to improve. It's not a good feeling, an uneasy feeling. I wish you the very best and that you continually improve.
Sorry you're feeling that way, but that's what anxiety feels like. I have GAD, so I know that restless, shaky feeling all too well. Hope you're doing ok on your meds, post a private question to me and let me know any questions you have and if you need to talk. I'll be home later.
does anyone else have a feeling of lightheadedness all the time? like 24 hours a day
they saying its anxiety making me feel this way... do you get that way... i know everyone has different way their anxiety shows up.. but its so frustrating feeling alone...
is the zoloft supposed to make this go away?
today is day 17... the past few days have increased my JITTERY feeling... i dont know how else to explain it... feel like my insides are shaking, will get a wave of panic, but that does seem to go away pretty quickly. but this feeling like im going to jumo out of my own body and humming feeling on the inside SUCKS...
this is normal with increasing a dose right?
We have'nt spoke before but i am same age as you and going through the anxiety issues you are suffering,i completely understand what you are going through,but i hoped you called the doc or pharmacist about the increased feelings you were having like sweet and Von suggested,you need to be firm with your doc,these meds are obviously making your anxiety worse and you dont need that my friend..
Let us know how you're doing,i'm gonna friend you so if you want to talk i'm here,we're the same age,going through similar things so maybe we can share our racing thoughts together.
Take care my friend
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Oct 2009 • 1 answer
Generalized Anxiety Disorder - I am a recovering alcoholic. My hands are shaking so bad right now &?
Posted 25 Mar 2010 • 5 answers
Posted 15 Aug 2010 • 4 answers
Posted 28 Dec 2013 • 1 answer
Posted 27 Apr 2016 • 2 answers